English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the Iitaka fibration of varieties of maximal Albanese dimension

MPS-Authors
/persons/resource/persons235503

Jiang,  Zhi
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Jiang_on the Iitaka_oa_2013.pdf
(Any fulltext), 248KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Jiang, Z., Lahoz, M., & Tirabassi, S. (2013). On the Iitaka fibration of varieties of maximal Albanese dimension. International Mathematics Research Notices, 2013(13), 2984-3005. doi:10.1093/imrn/rns131.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1B16-6
Abstract
There is no abstract available